Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking higher dose of numlo for BP. Having stiff neck but BP normal. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I was taking 2.5 mg s-numlo daily before going to bed. Suddenly by mistake I bought 5.0 mg tablet n taking the same since about a month. Though my BP is normal now but there is stiff neck which pains if I move it up down or sideways. Is it due to excessive dosage of S- numlo drug or could it be due to some other factor?
Posted Fri, 21 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 20 minutes later
Hi friend,
Welcome to Health Care Magic

The usual starting dose is 2.5 and the maintenance/maximum dose of is 5 mg.
If your BP is well controlled at this dose, continue the same dose.
No need to change
     The neck problem has nothing to do with your medicine. It may be muscle spasm or nerve root irritation from cervical spondylosis. See your doctor and have MRI of neck spine... You have not stated your personal habits, family history, or co-morbidities, even age, gender...which could have an influence on the diagnosis and outcome!

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor